Dimension theory of group C^*-algebras of connected Lie groups of typeI
Access this Article
Search this Article
In this paper we determine isomorphism classes of connected solvable Lie groups with some conditions such that their group C<SUP>*</SUP>-algebras have stable rank one, and give its applications. Also, we show that stable rank of group C<SUP>*</SUP>-algebras of connected Lie groups of type I is estimated in terms of their closed normal subgroups and quotient groups.
- Tokyo Sugaku Kaisya Zasshi
Tokyo Sugaku Kaisya Zasshi 52(3), 583-590, 2000-07
The Mathematical Society of Japan